Open Access
Translator Disclaimer
2014 On a Class of Variational-Hemivariational Inequalities Involving Upper Semicontinuous Set-Valued Mappings
Guo-ji Tang, Zhong-bao Wang, Hong-ling Zhang
Abstr. Appl. Anal. 2014(SI69): 1-8 (2014). DOI: 10.1155/2014/896941

Abstract

This paper is devoted to the various coercivity conditions in order to guarantee existence of solutions and boundedness of the solution set for the variational-hemivariational inequalities involving upper semicontinuous operators. The results presented in this paper generalize and improve some known results.

Citation

Download Citation

Guo-ji Tang. Zhong-bao Wang. Hong-ling Zhang. "On a Class of Variational-Hemivariational Inequalities Involving Upper Semicontinuous Set-Valued Mappings." Abstr. Appl. Anal. 2014 (SI69) 1 - 8, 2014. https://doi.org/10.1155/2014/896941

Information

Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07023267
MathSciNet: MR3206826
Digital Object Identifier: 10.1155/2014/896941

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2014 • No. SI69 • 2014
Back to Top